Citalopram withdrawal 2 weeks after stopping feeling out of it and derealization, wellbutrin (bupropion) doing the same thing 2 weeks after stopping?

Consult Psychiatrist. Withdrawal symptoms, may take more than 2 weeks to go away. Discuss with your Psychiatrist. Gradual withdrawal is more helpful than sudden discontinuation. Return of depression, should also be considered as a withdrawal symptom.

Related Questions

Feeling brain fog and derealization, dizzy, stopped wellbutrin (bupropion) two weeks ago. Took for anxiety, took citalopram before, can I take citalopram again?

Citalopram is a good. choice for anxiety disorder. If you responded and tolerated it before you may experience the same. Discuss with prescriber to review past and current symptoms and med experience. Employ anxiety management strategies, reduce stress, develop relaxation/self-calming measures. The following is a good place to review: http://www.mayoclinic.org/diseases-conditions/anxiety/basics/definition/con-20026282. Read more...